# SDR SCNA20220526059

- Difficulty date: May 16, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 48,341 hours, 26,630 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilator
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  REPAIRED RH HORIZONTAL STABILIZER LOWER INSPAR SKIN 98" FROM I/B EDGE AND 16" FROM L/E IAW SRM 55-10-01-2R-11 REV 75. REPAIR IS CAT B. INSPECTION THRESHOLD IS 56,000 TOTAL FLIGHT CYCLES PER SRM 55-10-01-2R-11 REV 75 TABLE 204.
